# SDR DL72S971360

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 35,631 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION RIGHT MAIN GEAR INDICIATION WAS BOTH THE RED AND GREEN RIGHT GEAR INDICATORS ILLUMINATED WITH GEAR HANLDE UP.  WITH HANDLE DOWN ALL GEAR INDICATED DOWN  AND LOCKED.  REPLACED RT LANDING GEAR DOWN LOCK SENSOR.
